MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nihon rinsho. Japanese journal of clinical medicine · 2011

[Characteristics of nonsteroidal anti-inflammatory drugs-induced colopathy].

Kurahara Koichi, Matsumoto Takayuki, Iida Mitsuo

Аннотация на английскомСтатьяОбзорПеревод пока не подготовлен

Аннотация

Nonsteroidal anti-inflammatory drugs (NSAIDs) induce a broad spectrum of toxicologic manifestations throughout the gastrointestinal tract, including the large intestine. Even though several studies indicated that NSAIDs can cause perforation and bleeding of diverticula or they exacerbate inflammatory bowel disease, NSAIDs possibly damage the normal large intestine; such involvement has been characterized by ulceration, stricture and colitis. And NSAIDs might be an etiological factor in collagenous colitis. While severe stricture, which has been referred to as "diaphragm-like stricture", has been known to be the most characteristic phenotype of the colonic involvement, NSAIDs-induced colonic ulceration should be regarded as a preceding stage for the stricture formation. Further epidemiological studies and therapeutic trials are warranted to clarify NSAIDs-induced colopathy.

Для цитирования: Kurahara Koichi, Matsumoto Takayuki, Iida Mitsuo. [Characteristics of nonsteroidal anti-inflammatory drugs-induced colopathy].. Nihon rinsho. Japanese journal of clinical medicine. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.